# SDR GTIA2025022738767

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 31,259 hours, 13,872 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M15632
- Condition: Dislodged
- Location: Zone 800
- Part time: 5,889 hours, 2,713 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TASK CARD EO 2562-2423 UNRAVELED R1 SLIDE-R&R R1 DOOR SLIDE IAW AMM 25-62-44. ALL CHECKS GOOD AT THIS TIME
